# SDR 08FDEA01466

- Difficulty date: April 21, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ABOVE THE NR 2 ENGINE PYLON INSIDE THE WING FIXED L/E; A WIRE BUNDLE HAS SEVERAL WIRES WITH THE INSULATION CHAFED THROUGH EXPOSING INDIVIDUAL WIRES.  PREVIOUS REPAIR IS CHAFED THROUGH & TORN.  INSTALLED A PROTECTIVE SLEEVE ON THE WIRES REF ESPM 20-53-51. REPOSITIONED AND RESECURED WIRE HARNESS REF ESPM 20-33-44.   NO WIRING WAS DISCONNECTED OR DISTURBED.
